# SDR SWAA2019031530710

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 57,910 hours, 34,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERNAL EMERGENCY EXIT LIGHT INOP.  RELAMPED LAMP PER AMM.
